Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 64, NWS Lake Charles, LA

June 6, 2013Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2013, 2:59 PM CDT for Vermilion Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 2:59 PM CDT (19:59 UTC)
Expired
Jun 6, 2013, 3:45 PM CDT
In force
46 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 97 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2370 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WUUS54 KLCH 061959
SVRLCH
LAC113-062045-
/O.NEW.KLCH.SV.W.0064.130606T1959Z-130606T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 PM CDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...FRESHWATER CITY...PECAN ISLAND...INTRACOASTAL
  CITY...FORKED ISLAND...

* UNTIL 345 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...13 MILES WEST OF FORKED
  ISLAND...MOVING SOUTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORKED ISLAND BY 305 PM CDT...
  INTRACOASTAL CITY BY 315 PM CDT...
  PECAN ISLAND BY 335 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST TEXAS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2957 9258 2987 9258 2988 9259 2992 9259
      2999 9230 2974 9210 2972 9213 2970 9209
      2967 9212 2963 9211 2962 9209 2953 9235
TIME...MOT...LOC 2000Z 352DEG 20KT 2983 9251

$$
1 follow-up statement
968 
WWUS54 KLCH 062016
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
316 PM CDT THU JUN 6 2013

LAC113-062045-
/O.CON.KLCH.SV.W.0064.000000T0000Z-130606T2045Z/
VERMILION LA-
316 PM CDT THU JUN 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR VERMILION PARISH...

AT 314 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED NEAR FORKED ISLAND..MOVING SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES EAST OF PECAN ISLAND AND 8 MILES NORTH OF FRESHWATER CITY
  BY 345 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST TEXAS.

&&

LAT...LON 2957 9258 2987 9257 2999 9230 2974 9210
      2972 9213 2970 9209 2967 9212 2963 9211
      2962 9209 2953 9235
TIME...MOT...LOC 2016Z 352DEG 20KT 2983 9236

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:32 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 6, 2:32 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
232 PM CDT THU JUN 6 2013

.UPDATE...ISSUING SEVERE THUNDERSTORM WATCH NUMBER 284 FOR
SOUTHEAST TEXAS VALID UNTIL 03Z (2200 CDT). ZONES TO FOLLOW.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 958 AM CDT THU JUN 6 2013/

UPDATE...A SLOW MOVING COLD FRONT IS MOVING SOUTHEAST THROUGH THE ARKLATEX.
MOIST TROPICAL AIR AHEAD OF THIS FRONT IS BEING LIFTED AND
PRODUCING THUNDERSTORMS WITH HEAVY RAINFALL AROUND TOLEDO BEND
JUST NORTH OF OUR AREA. LOOKING AT LATEST RADAR TRENDS, WILL LOWER
THE MORNING POPS SOUTH OF JASPER AND LEESVILLE AND RAISE TO LIKELY
THE POPS OVER CENLA FOR THIS AFTERNOON AS MOISTURE AND INSTABILITY
CONTINUES TO INCREASE.

MARINE...SEAS SHOULD SUBSIDE THIS MORNING OUT OVER THE OUTER
WATERS BEYOND 40 NM OUT FROM POINT AU FER AS THE SWELLS FROM TS
ANDREA LOWERS.

HYDROLOGY...INCREASED THE QPF TO APPROACH A HALF INCH FOR THE
ENTIRE AREA THIS AFTERNOON WITH RESPECT FOR THE HIGH PRECIP WATER,
AND FOR THE EXTREME NORTHERN PORTION OF THE AREA THIS MORNING AS
THUNDERSTORMS ARE ENCROACHING FROM THE NORTH.

SWEENEY

PREV DISCUSSION... /ISSUED 645 AM CDT THU JUN 6 2013/

AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. RADAR DEPICTING A
SMALL CLUSTER OF WEAKENING SHOWERS AND THUNDERSTORMS OVER CENTRAL
LOUISIANA...WITH THE NEAREST ACTIVITY 20 MILES NORTHWEST OF
ALEXANDRIA. CARRYING A BRIEF TEMPO GROUP FOR THUNDER AT AEX AS THE
SHOWERS AND THUNDERSTORMS DRIFT SLOWLY SOUTH. OTHERWISE...WITH
AMPLE MOISTURE AND LIFT DEVELOPING AHEAD OF A COLD FRONT
ANTICIPATED TO MOVE ACROSS THE FORECAST AREA THROUGH THE EVENING
HOURS...WILL MAINTAIN TEMPO GROUPS FOR CONVECTION THIS AFTERNOON
AND PROB30S FOR THE EVENING HOURS. GRADIENT WINDS WILL REMAIN
LIGHT THROUGHOUT THE TAF PERIOD...BUT STRONGER THUNDERSTORMS COULD
PRODUCE SOME STRONG GUSTS. OVERALL...VFR IS EXPECTED TO PREVAIL.

MARCOTTE

PREV DISCUSSION... /ISSUED 341 AM CDT THU JUN 6 2013/

DISCUSSION...
A WEAK COOL FRONT DRAPED OVER NORTHERN LOUISIANA THIS MORNING IS
KICKING OFF SHOWERS AND SOME THUNDERSTORMS. STORMS OVER SOUTHWEST
TEXAS AND SOUTHERN LOUISIANA ARE MOVING TO THE NORTHWEST WHILE
STORMS OVER NORTHERN LOUISIANA AND NORTHEAST TEXAS ARE MOVING TO
THE SOUTHEAST. WHAT THIS IS DOING IS SETTING UP STORMS TO MEET
OVER OVER CENTRAL LOUISIANA ENHANCING STORM DEVELOPMENT. A FEW
STORMS TODAY WILL HAVE THE POSSIBILITY OF BECOMING SEVERE WITH THE
THREAT FROM LARGE HAIL AND STRONG GUSTY WINDS. IN ADDITION STORMS
WILL PRODUCE NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
RAINFALL WILL BE HEAVY AT TIMES. TEMPERATURES TODAY WILL BE
SEVERAL DEGREES COOLER THAN YESTERDAY AS CLOUDS AND RAIN COOLED
AIR WILL HOLD TEMPERATURES MOSTLY IN THE UPPER 80S.

THIS BOUNDARY WILL SAG TO THE SOUTH AND LOOKS TO MAKE THE
COASTLINE EARLY FRIDAY MORNING FINALLY STALLING IN THE COASTAL
WATERS AROUND SUNRISE ON FRIDAY. THE THREAT OF SHOWERS WILL
CONTINUE INTO FRIDAY WITH AFTERNOON TEMPERATURES REMAINING AROUND
90 DEGREES FOR THE HIGHS.

THE FRONT LOOKS TO WASHOUT FRIDAY EVENING WITH A RETURN OF
SOUTHERLY WINDS AND A BIT HIGHER DEW POINTS OVER THE WEEKEND. THIS
WILL ALSO MEAN ISOLATED STORMS LOOK TO BE CONFINED MAINLY TO THE
AFTERNOON/ EARLY EVENING HOURS.

WE HAVE OUR FIRST TROPICAL STORM OF THE SEASON IN THE GULF THIS MORNING.
AT 1 AM ANDREA... WAS LOCATED AT 26.8N AND 86.2W... ANDREA IS
MOVING NORTH AND TOWARDS THE FLORIDA COAST. MAX WINDS ARE AROUND
45 MPH AT THIS TIME.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  90  71  86  69  86 /  50  50  20  10  20
KBPT  91  71  87  70  89 /  50  40  20  10  10
KAEX  87  69  88  67  90 /  60  60  20  10  10
KLFT  90  71  89  68  90 /  50  50  30  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 3:09 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 AM CDT THU JUN 6 2013

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-070815-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
309 AM CDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS TODAY. THERE IS A CHANCE THAT A FEW MAY
BECOME SEVERE WITH THE MAIN THREAT FROM LARGE HAIL AND STRONG
GUSTY WINDS. STORMS TODAY WILL ALSO PRODUCE NUMEROUS CLOUD TO
GROUND LIGHTNING ALONG WITH TORRENTIAL RAINFALL AT TIMES WHICH
WILL CAUSE PONDING OF WATER ON ROAD SURFACES. SLIGHT CHANCE FOR
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE
WEEKEND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 6, 12:02 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1202 PM CDT THU JUN 6 2013

LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-070000-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-HARDIN-JEFFERSON-ORANGE-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...LUMBERTON...SILSBEE...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...BUNA...DEWEYVILLE
1202 PM CDT THU JUN 6 2013

...TROPICAL FUNNEL CLOUDS POSSIBLE THIS AFTERNOON...

AROUND 1100 AM THE NATIONAL WEATHER SERVICE RECEIVED A REPORT OF A
FUNNEL CLOUD NEAR FORKED ISLAND.

ATMOSPHERIC PROFILES INDICATE A VERY MOIST AND UNSTABLE TROPICAL
AIRMASS IS IN PLACE ACROSS THE AREA...ALONG WITH LIGHT AND
VARIABLE WINDS. THESE CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF TROPICAL FUNNEL CLOUDS...ESPECIALLY WHERE RAIN-
COOLED BOUNDARIES...KNOWN AS OUTFLOW BOUNDARIES...AND POSSIBLY AN
AFTERNOON SEA BREEZE COLLIDE.

THESE TROPICAL FUNNEL CLOUDS ARE USUALLY SHORT-LIVED AND DO NOT
REACH THE GROUND. IF THE FUNNEL CLOUD BECOMES MORE SEVERE AND
REACHES THE GROUND...MINOR DAMAGE MAY OCCUR...AND A TORNADO
WARNING WILL LIKELY BE ISSUED.

STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER
SITUATION....TROPICAL FUNNEL CLOUDS POSSIBLE...

25
Special weather statement, Jun 6, 1:05 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
105 PM CDT THU JUN 6 2013

LAZ033-043>045-061830-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-
105 PM CDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...ACADIA
AND ST. MARTIN PARISHES UNTIL 130 PM CDT...

AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF SUNSET...MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CARENCRO BY 115 PM...
  ARNAUDVILLE...BREAUX BRIDGE AND CECILIA BY 130 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND PEA TO
NICKEL SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS
STORM HAS PASSED.

LAT...LON 3046 9177 3024 9188 3031 9216 3043 9209

25
Local storm report, Jun 6, 1:20 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
120 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     7 E DE QUINCY           30.43N 93.33W
06/06/2013                   BEAUREGARD         LA   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREE DOWN AT CAMP EDGEWOOD.

&&

MOGGED
Local storm report, Jun 6, 1:35 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
135 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             JENNINGS                30.22N 92.66W
06/06/2013  E0.25 INCH       JEFFERSON DAVIS    LA   PUBLIC

&&

MOGGED
Special weather statement, Jun 6, 1:42 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
142 PM CDT THU JUN 6 2013

TXZ180-201-259-061930-
HARDIN TX-NORTHERN JASPER TX-TYLER TX-
142 PM CDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER
COUNTIES UNTIL 230 PM CDT...

AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
PAIR OF STRONG THUNDERSTORMS NEAR COLMESNEIL...MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  TOWN BLUFF BY 215 PM...
  TOWN BLUFF AND SPURGER BY 220 PM...
  FRED BY 225 PM...
  MAGNOLIA SPRINGS...MT. UNION AND JASPER BY 230 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3092 9392 3052 9408 3082 9461 3097 9445

25
Special weather statement, Jun 6, 1:47 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
147 PM CDT THU JUN 6 2013

LAZ033-042>045-052>055-061945-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-JEFFERSON DAVIS LA-
UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-VERMILION LA-IBERIA LA-
ST. MARY LA-
147 PM CDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
ACADIA...JEFFERSON DAVIS...VERMILION...ST. MARY...IBERIA AND ST.
MARTIN PARISHES UNTIL 245 PM CDT...

AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG INTERSTATE 10 FROM NEAR
LAFAYETTE TO JENNINGS...MOVING SOUTH AT 20 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  BROUSSARD...MAURICE AND WRIGHT BY 155 PM...
  YOUNGSVILLE AND KAPLAN BY 205 PM...
  MEAUX BY 210 PM...
  CADE AND ST. MARTINVILLE BY 215 PM...
  COTEAU AND ABBEVILLE BY 225 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2979 9136 2985 9258 3040 9260 3032 9193

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:50 AM CDTAreal Flood AdvisoryLCHRapides115 min
Jun 6, 2:04 AM CDTSpecial Weather StatementLCHRapides56 min
Jun 6, 2:07 AM CDTSevere Thunderstorm WarningLCHRapides53 min
Jun 6, 3:07 AM CDTSpecial Weather StatementLCHRapides53 min
Jun 6, 8:01 AM CDTSpecial Weather StatementLCHVernon59 min
Jun 6, 12:41 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu34 min
Jun 6, 1:05 PM CDTSpecial Weather StatementLCHLafayette25 min
Jun 6, 1:14 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Jefferson Davis31 min
Jun 6, 1:47 PM CDTSpecial Weather StatementLCHAcadia, Lafayette58 min
Jun 6, 3:25 PM CDTSpecial Marine WarningLCH65 min
Jun 6, 3:25 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu50 min
Jun 6, 6:21 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu54 min
Jun 6, 6:32 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu58 min
Jun 6, 6:56 PM CDTSpecial Marine WarningLCH64 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.